... nausea anymore i lost between10 and 14 lbs till now. i am able to eat more will i start gaining now?
22 Apr 2011
You have been 3 months on this medication and you have not informed your Dr. on these common side effects. Although they are common they should have gone away a long time ago.
I strongly suggest you contact your Dr. right away... too bad it´s the weekend.-
I wish you the very best.-
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have stopped lexapro three months ago and still have severe nausea everyday. I have had so many test that came back fine. I am desperate anyone ...
2 answers • 18 Feb 2012
Started Victoza 4 weeks ago on lowest dose .6 for two weeks because I really want Victoza to work, but was getting severe sour stomach and nausea. ...
13 answers • 3 Mar 2012
... disappears pretty quickly,i have read that the nausea goes away but does the feeling of fullness remain whilst on victoza or does that disappear ...
2 answers • 1 Mar 2013
I have been taking Victoza for about 6 months. I am supposed to take 1.8mg per day. Every time I take more than 1.2mg per day I get nausea. I really ...
1 answer • 17 Oct 2013
... now for aboit 6 weeks
0 answers • 25 Dec 2013